# SDR YENA2022080300741

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 219
- Aircraft time: 36,262 hours, 23,679 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2151, BOS-MCO. (AIRCRAFT DIVERTED TO FLL) 'ON DESCENT INTO MCO WITH SPEED BRAKES TO FULL WE GOT SPOILER FAULT MSG; T/S FAULT PER TSM 27-03-00 PERFORMED R.T.S PER AMM 29-10-00-863-802-A/200 FAULT CLEARED. OK TO CONTINUE. '
